# SDR FDEA201811153221

- Difficulty date: November 15, 2018
- Submitted: November 17, 2018
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 80,099 hours, 16,447 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: AJC7515501
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSPECTION CARRIED OUT AT LOWER VERTICAL STABILIZER UPPER REAR SPAR CAP LEFT FORWARD FLANGE AND FOUND 01 EACH CRACK WITH LENGTH OF APPROXIMATE 5/8" LONG.  AT STATION 2164. LEFT HAND VERTICAL STABILIZER UPPER REAR SPAR CAP FORWARD FLANGE OF # 4 BANJO   FITTING AT STATION 2164 CRACKED APPROXIMATELY 5/8" TRIMMED AS PER SRM 55-30-02-2R   FIGURE 201 REPAIR 5 AND REPAIR CARRIED OUT AS PER SRM 55-30-02-2R FIGURE 202 REPAIR   5. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. TO CARRY OUT INITIAL INSPECTION AT 5400   FLIGHT CYCLES AND REPETITIVE INSPECTION AT EVERY 2700 FLIGHT CYCLES PER SRM 55-30-  02-2R TABLE 203 REPAIR 5.
